# SDR SIMA2018041600011

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 28,159 hours, 26,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING, A FAINT ODOR OF OIL FROM PACKS.  SWITCHED TO APU AFTER SHUTTING OFF BOTH PACKS.  NO ODOR ON APU BLEED.  PERFORMED ZERO CARBON SEAL LEAK CHECK AND ENGINE OPS CHECKS IAW MM 72-00-00-790-002.  ALL OPS AND LEAK CHECKS WERE GOOD.  PERFORMED ETN-EM-72-034 FOR ENGINE ODOR EVENT TROUBLESHOOTING.  NO DEFECTS NOTED.
